# SDR UPS00833506

- Difficulty date: July 29, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, C3 PIT CROSS SLIDE DOOR LWR SUPPORT ANGLE CRACKED.  LOCATED AND DRILLED NEW SUPPORT ANGLE IAW DC8 SRM 51-1-24, INSTALLED NEW SUPPORT ANGLE IAW DC8 SRM 51-3-0.
